Archived Edition Vol. 15, No. 4, 1989

Editors: H. Brezis (Paris), J. Hausen (Houston), G.G. Johnson (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: J.W. Neuberger (Emory)

Houston Journal of Mathematics


Ulrich Albrecht
A-Reflexive Abelian Groups, pp. 459-480.

Richard N. Ball
The Structure of the alpha-Completion of a Lattice Ordered Group, pp. 481-515.

Doug Curtis, Mark Lynch
Spaces of Order Arcs in Hyperspaces of Peano Continua, pp. 517-526.

W. Desch, W. Schappacher, Kang Pei Zhang
Semilinear Evolution Equations, pp. 527-552.

Carl Eberhart, Wiley Williams
A Representation of the Free Elementary Orthodox Semigroup, pp. 553-561.

Paul Milnes
Enveloping Semigroups, Distal Flows and Groups of Heisenberg Type, pp. 563-572.

Lex G. Oversteegen
On Span and Chainability of Continua, pp. 573-593.

Mythily Ramaswamy, P. N. Srikanth
Multiplicity Result for an ODE via Morse Index, pp. 595-599.